头像
乔会杰
副教授
数学学院
统计与精算系
电话:
邮箱:
hjqiaogean@seu.edu.cn
地址:
图书馆北楼509室
邮编:
211189
  • 个人简介: 副教授,硕士生导师,2008年7月进入东南大学数学系工作, 主要从事随机分析及其相关领域的研究工作。
    工作经历: 2011.02-2011.08 访问美国伊利诺伊理工大学数学系; 2011.09-2012.02 访问美国加州大学洛杉矶分校应用数学与纯粹数学研究所; 2013.01-2013.02 访问美国加州大学洛杉矶分校应用数学与纯粹数学研究所; 2013.07-2013.08 访问美国明尼苏达大学双城分校数学与应用研究所; 2013.11-2013.12 访问复旦大学数学科学学院; 2014.03-2014.04 访问国防科技大学理学院; 2014.07-2014.08 访问华中科技大学数学中心; 2017.06-2017.06 访问华中科技大学数学中心; 2019.09-2019.09 访问华中科技大学数学中心; 2019.10-2020.07 访问美国伊利诺伊大学香槟分校数学系;
    教育经历: 1999.09-2003.07 在河南师范大学数学与信息科学学院数学与应用数学专业攻读理学学士学位; 2003.09-2008.06 在华中科技大学数学与统计学院概率论与数理统计专业攻读理学博士学位, 导师:张希承教授。
  • 发表及待发的论文:

      40. Liu M. and Qiao H.: Uniqueness and superposition of the distribution-dependent Zakai equations, http://arxiv.org/abs/2008.01596.

    39. Qiao H.: Superposition principles for the Zakai equations and the Fokker-Planck equations on measure spaces, http://arxiv.org/abs/2007.02079.

       38. Qiao H.Coupled McKean-Vlasov stochastic differential equations with jumps, http://arxiv.org/abs/2005.13036.

     37. Liu M. and Qiao H.: Parameter estimation of path-dependentMcKean-Vlasov stochastic differential equations, http://arxiv.org/abs/2004.09580.

       36. Qiao H.: Limit theorems of SDEs driven by L\'evy processes and application to nonlinear filtering problems, http://arxiv.org/abs/2004.01476.

       35. Qiao H.: Limit theorems of stochastic differential equations with jumps,https://arxiv.org/abs/2002.00024.

       34. Qiao H.and Wu J.-L.: Path independence of the additive functionals for stochastic differential equations driven by G-L\'evy processes, https://arxiv.org/abs/2001.03528.

       33.Qiao H.: Convergence of nonlinear filterings for multiscale systems with correlated L\'evy noises, http://arxiv.org/abs/1910.09265.

      32. Qiao H.: Nonlinear filtering of stochastic differential equations driven by correlated L\'evy noises, http://arxiv.org/abs/1907.06779.

       31. Ding X. and Qiao H.Stability for stochastic McKean-Vlasov equations with non-Lipschitz coefficientshttps://arxiv.org/abs/1905.07883.

       30. Qiao H.: Effective filtering for multiscale stochastic dynamical systems

    driven by L\'evy processes, https://arxiv.org/abs/1810.10370.

       29. Qiao H.and Wu J.-L.: Supports for degenerate stochastic differential equations with jumps and applications, https://arxiv.org/abs/1810.04764.

    28. Qiao H.: Convergence of nonlinear filtering for stochastic dynamical systems with L\'evy noises, https://arxiv.org/abs/1707.07824.

    27. Ding X. and Qiao H.: Euler-Maruyama approximations for stochastic McKean-Vlasov equations with non-Lipschitz coefficients, appear in Journal of Theoretical Probability, 2020.

    26. Qiao H.and Wu J.-L.: Path independence of the additive functionals for McKean-Vlasov stochastic differential equations with jumps, appear in SCIENCE CHINA: Mathematics (Chinese), 2020.

    25.Zhang Y., Qiao H.and Duan J.: Effective filtering analysis for non-Gaussian dynamic systems, appear inApplied Mathematics and Optimization.EI

    24. Qiao H.: Effective filtering for multiscale stochastic dynamical systems in Hilbert spaces, Journal of Mathematical Analysis and Applications, 2020, 487: 123979.SCI

        23.  Qiao H.and Wu J.-L.: On the path-independence of the Girsanov transformation for stochastic evolution equations with jumps in Hilbert spaces, Discrete and Continuous Dynamical Systems-B, 24(2019)1449-1467.SCI

       22. Qiao H., Zhang Y. and Duan J.: Effective filtering on a random slow manifold, Nonlinearity, 31(2018) 4649-4666.SCI

        21.Qiao H.:Uniqueness for measure-valued equations of nonlinear filtering     for stochastic dynamical systems with L\'evy noises, Advances in Applied Probability,50(2018)396-413. EI, SCI

        20. Qiao H.: Stationary solutions for stochastic differential equations driven by     L\'evy processes, Journal of Dynamics and Differential Equations, 29(2017)1195-1213.SCI

    19.Qiao H.and Wu J.-L.: Characterising the path-independence of theGirsanov transformation for non-Lipschitz SDEswith jumpsStatistics and Probability Letters119(2016)326-333. SCI

       18. Qiao H.and Duan J.: Stationary measure for stochastic differential equations with jumpsStochastics-An International Journal of Probability and Stochastic Processes, 88(2016)864-883. SCI

       17.Qiao H.and Duan J.:Lyapunov exponents of stochastic differential equations driven by L\'evy processes, Dynamical Systems-An International Journal, 31(2016)136-150. EI,SCI

       16Qiao H.and Duan J.:Nonlinear filtering of stochastic dynamical system     with L\'evy noises,  Advances in Applied Probability, 47(2015)902-918.EI,SCI

    15. Qiao H.: The cocycle property of stochastic differential equations driven by G-Brownian motionChinese Annals of Mathematics-B, 36(2015)147-160.SCI

    14Qiao H.and Duan J.: Asymptotic methods for stochastic dynamical systems with small non-Gaussian L\'evy noise, Stochastics and Dynamics15(2015) 1550004 (16 pages).SCI

        13Qiao H.: Euler-Maruyama approximation for SDEs with jumps and non-Lipschitz coefficients,Osaka Journal of Mathematics51(2014)47-66.SCI

        12Qiao H.: Exponential ergodicity for SDEs with jumps and non-Lipschitz coefficients, Journal of Theoretical Probability, 27(2014)137-152.SCI

        11Qiao H.and Duan J.: Topological equivalence for discontinuous random dynamical systems and applications,Stochastics and Dynamics, 14(2014)1350007 (28pages).SCI

       10.Qiao H., Kan X. and Duan J.: Escape probability for stochastic dynamical   systems with jumps,In: Frederi G. Viens, Jin Feng, Yaozhong Hu, Eulalia Nualart (eds.)Malliavin Calculus and Stochastic Analysis, pp. 195-216. Springer, New York (2013).EI

        9Qiao H.and Duan J.: Multiplicative ergodic theorem for discontinuous random dynamical systems and applications, https://arxiv.org/abs/1204.5050.

        8. Wang H., Ji Z., Qiao H. and SunY.: The precision for fluid flow model of window-size behavior of the transmission control protocol, ICIC Express Letters,6(2012)2147-2152. EI

        7Qiao H.: Homeomorphism flows for non-Lipschitz SDEs driven by L\'evy processes, Acta Mathematica Scientia, 32B(2012)1115-1125. SCI

        6Qiao H.: A dual theorem to the Yamada-Watanabe theorem for stochastic evolution equations, Stochastics and Dynamics, 10(2010)367-374. SCI

        5Qiao H.: Infinite horizon BSDEs with dissipative coefficients in Hilbert spaces andapplications, Journal of Mathematical Analysis and Applications,355(2009)725-738. SCI

        4.Qiao H.: A nonlinear stochastic evolution equation in Hilbert space, Acta Mathematica Scientia, 29A(2009)383-391.

       3. Qiao H.and Zhang X.: Homeomorphism flows for non-Lipschitz stochastic      differential equations with jumps, Stochastic Processes and their Applications,118(2008)2254-2268. EI,SCI

        2Qiao H.and Zhang X.: Homeomorphism of solutions to backward SDEs and applications, Stochastic Processes and their Applications, 117(2007)399-408. EI,SCI

        1Qiao H.: Strong solutions of stochastic differential equations, Mathematica Applicata(China),19(2006)863-868.



  • 主持和参与的项目:


      1、主持国家公派访问学者(含博士后研究)项目 2010/07

    2、主持国家自然科学基金青年项目“带跳随机偏微分方程的若干问题的研究”2011/01-2013/12

    3、参与国家自然科学基金面上项目“粗糙路径理论在随机偏微分方程中的应用2014/01-2017/12

    4参与国家自然科学基金面上项目“求解非线性及刚性随机延迟微分方程的数值方法”2017/01-2020/12

    5、参与全国统计科学研究重点项目 “动态数据序列变异点检测及在预警监测中的应用”  2017/09-2019/09

    6、主持青年骨干教师出国研修项目(所在单位或个人合作渠道)2019/05

    7、主持江苏省高校优秀中青年教师赴境外研修项目 2019/06

    8、主持江苏省统计重点研究课题 “江苏服务消费问题研究” 2019/09-2020/02

    获得的荣誉:

    1、荣获东南大学第二十届青年教师授课竞赛提名奖

    2、荣获东南大学第二十一届青年教师授课竞赛提名奖

    3、荣获2013-2014学年“71871奖教金”一等奖